View Full Version : Meds and frustration


Rimalucy
08-04-17, 09:12 PM
Hi, sorry if this has come up 1000 times, but it's new to me, or at least I'm new here... Frustration comes with finding out that (apparently, according to pharmacist) just about all ADHD meds cause my hair to fall out... but I would love to find something that doesn't do that, so... has anyone found some?

Should mention I'm not ADD, but definitely HID and 73(!).

Thank you... will look back later.

fathom6
08-05-17, 01:59 AM
I dont believe Vyvanse as a medicine causes any hair loss, it would only be the case IF for example, you were not eating well, a balanced diet with proper nutrition.



Hi, sorry if this has come up 1000 times, but it's new to me, or at least I'm new here... Frustration comes with finding out that (apparently, according to pharmacist) just about all ADHD meds cause my hair to fall out... but I would love to find something that doesn't do that, so... has anyone found some?

Should mention I'm not ADD, but definitely HID and 73(!).

Thank you... will look back later.

sarahsweets
08-05-17, 07:04 AM
Have you seen an endochrinologist or rheumatologist? There are many autoimmune conditions that have hair loss as a symptoms. When you get it with other weird effects its worth looking into. As far as I know, I have never heard of amphetamines or stimulants talk about hair loss like you have explained.
Is your nutrition good? Vitamin levels ok? Have you had a decent set of bloodwork to know its nothing else?

Rimalucy
08-05-17, 11:42 AM
Thanks both... but this is a definite thing - I take the meds and my hair falls out, I stop the meds and my hair stays in (at least on a normal sched). And I eat very well actually... but if the pharmacist was wrong, I guess I could try other meds to what I've done and see what happens. I have been allergic to a few things in life, but not a ton, and happen to have been on prednisone at least one of the times I tried e.g. dexadrine (for something else) so I imagine it would have countered the effect if anything...

Well, it's not an urgent problem, and there are other ways I can try to manage, so thanks again... just thought I'd ask.

Pudintane
09-01-17, 10:08 AM
I also lost all my hair back of my head looking for a wig today. Could be vyvanse or adderal or excessive head sweating !it is slowly growing back and I mean slowly as I loose more in other spots but a plate size bald spot now where what started as three small quarter size spots just grew and grew still new smaller spots happening!